# SDR HALA2014040400043

- Difficulty date: April 4, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 8,944 hours, 1,321 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Nlg Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE NOSE GEAR AREA BETWEEN FRAME 18, BETWEEN STRINGERS 51 AND 52.  REMOVED DAMAGE, HFEC AREA, NO CRACKS INDICATIONS NOTED.
